# SDR 9721359864

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 42G1141
- Condition: Inoperative
- Location: Tail
- Part time: 36,645 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, TAIL ANTI-ICE PRESSURE ABNORMAL ANNUNCIATOR LIGHT CAME ON.  FLIGHT CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, DIVERTED FLIGHT TO ORD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ICE PROTECTION AIR PRESSURE SWITCH, OPERATIONAL CHECK OK.
